In this investigation our main aim is to determine the radii of uniform convexity of selected normalized $ q $-Bessel and Wright functions. Here we consider six different normalized forms of $ q $-Bessel functions and we apply three different kinds of the normalization of the Wright function. We also show that the obtained radii are the smallest positive roots of some functional equations.
AKTAŞ, İBRAHİM; TOKLU, EVRİM; and ORHAN, HALİT
"Radii of uniform convexity of some special functions,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/15